MathSciNet Relay Station
MathSciNet bibliographic data
MR412512 34B15
Elcrat, Alan R. On the radial flow of a viscous fluid between porous disks. Arch. Rational Mech. Anal. 61 (1976), no. 1, 91–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement